# SDR REXA2020042800556

- Difficulty date: April 3, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANT DOUBLER @ FS 295.00 - FS 310.00, BL "0" CORRODED. 
REMOVED & REPLACED TCAS ANT DOUBLER IAW CRJ 900 SRM 51-42-06-001-001- A01, 51-21-06-001-001-A01 & 51-42-21-001-001-A01. WVAC
